MathSciNet Relay Station
MathSciNet bibliographic data
MR782662 22E25 (22E30 35H05 43A80)
Hulanicki, Andrzej A functional calculus for Rockland operators on nilpotent Lie groups. Studia Math. 78 (1984), no. 3, 253–266.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement